# SDR 9724966615

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARMAR, FOUND CRACK IN SKIN AT AFT CORNER OF NOSE LANDING GEAR WHEEL WELL FS 400.  REPAIRED PER EA 66-152945.
